# SDR DALA13052023226

- Difficulty date: October 13, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 66,483 hours, 30,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON AREA SURROUNDING THE FWD LT PASSENGER DOOR CUT OUT LOCATED AT LEVEL OF FWD FACE FRAME 20 AND STR 23L,   REPLACED REINFORCEMENT PLATE IAW SRM 51-72-11, DWG D53112174, D53112350 AND ER/A NR 518745-14,REV ORIGINAL.
